# SDR FQAR20170608037

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Aircraft: N332PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843515
- Aircraft time: 4,236 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086003
- Condition: Cracked
- Location: Rt Wing
- Part time: 980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN RIGHT WING WAS FOUND CRACKED. CHANNEL IS LOCATED ON LOWER WING SKIN EXTENDING FROM ROOT TO APPROX WS 48; IS PART OF 38217-005 WING SKIN ASSY. CRACKS WERE LOCATED ON ENDS OF CHANNEL EXTENDING FROM RIVET HOLE TO MATERIAL EDGE.
